MAUDE Adverse Event Report: LOMBARD MEDICAL LTD. AORFIX AAA FLEXIBLE STENT GRAFT; ENDOVASCULAR STENT GRAFT

LOMBARD MEDICAL LTD. AORFIX AAA FLEXIBLE STENT GRAFT; ENDOVASCULAR STENT GRAFT
Model Number SG-HBB-27-111-80-14
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Aneurysm (1708)
Date of Event 03/22/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Other aorfix devices used in the procedure: plug in leg information: model no.Sg-hbl-90-14, lot no.Cl65098-1, manufacture date.20 jul 2015, expiry date.19 jul 2017.A full review of the device history record for these devices has been carried out with no anomalies identified; product was manufactured and released for sale in accordance with specifications.There is no information to suggest that the devices have not met the final release criteria.In this case, the patient had a highly angulated proximal neck of 100° (off-label).A distal extender was ordered and shipped for this case but not used as originally planned.
 
Event or Problem Description
On (b)(6) the physician inserted the main body by the right approaching and deployed the contra-lateral socket.After cannulating the contra-lateral limb, he deployed the ipsi-lateral limb overall and used a reliant balloon catheter to better land the device at the external iliac artery.After the insertion of the contra-lateral limb, it was deployed and moulded around the external iliac artery.Thereafter, all the devices were moulded with use of a balloon catheter.The angiography revealed a type ia endoleak.Therefore, he added an excluder cuff to resolve it and this time, the angiography revealed a type iv endoleak.The procedure was finished.He decided to follow-up the patient.On (b)(6) the physician confirmed an endoleak again with use of ct.In order to identify details, he performed an angiography and determined that it was a type ib endoleak at the right distal portion.Additional information as of (b)(6) 2016 - re-intervention the angiography revealed a type ib endoleak, because the sealing zone of the fishmouth trough at the right distal side was only 5 mm or so.Therefore, the physician placed (b)(4) as an additional device to the right ipsi-lateral limb.Thereafter, the type ib endoleak was resolved.

Brand Name
AORFIX AAA FLEXIBLE STENT GRAFT
Common Device Name
ENDOVASCULAR STENT GRAFT
Manufacturer (Section D)
LOMBARD MEDICAL LTD.
4 trident park
didcot, oxfordshire OX11 7HJ
UK  OX11 7HJ
MDR Report Key5586362
Report Number3004753364-2016-00010
Device Sequence Number875879
Product Code MIH
UDI-Device Identifier05055715608664
UDI-Public(01)05055715608664(17)170812(10)CP65606-1
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P110032
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/15/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/08/2017
Device Model NumberSG-HBB-27-111-80-14
Device Lot NumberCP65606-1
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/24/2016
Initial Report FDA Received Date04/19/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age82 YR